# SDR DHLA2008745501

- Difficulty date: October 9, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED, BS 380, FWD GALLEY DOOR.  REPLACED FRAME SECTION BY FABRICATION IAW B727 SRM 51-10-1 AND 51-30-2.
